MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0954-6111(97)90092-5

Медицинская библиотека · Respiratory medicine · 1997

Chemotherapy-induced myocardial necrosis in a patient with chronic lymphocytic leukemia.

Federman D G, Henry G

Клинический случайСтатьяПеревод в очереди

Аннотация

Cardiac toxicity following the administration of chemotherapeutic agents is well documented. Vinca alkaloids, as well as high-dose cyclophosphamide, have been associated with myocardial ischemia. The present report describes a case of acute myocardial infarction occurring in a patient with no antecedent cardiac history who received both vincristine and conventional chemotherapeutic doses of cyclophosphamide for the treatment of chronic lymphocytic leukemia. Physicians should possess a heightened awareness of this potentially serious complication.

Для цитирования: Federman D G, Henry G. Chemotherapy-induced myocardial necrosis in a patient with chronic lymphocytic leukemia.. Respiratory medicine. 1997. DOI: 10.1016/s0954-6111(97)90092-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.